MathSciNet Relay Station
MathSciNet bibliographic data
MR1071235 (91k:81025) 81Q05 (35F20 35Q40)
Balabane, Mikhaël; Cazenave, Thierry; Vázquez, Luis Existence of standing waves for Dirac fields with singular nonlinearities. Comm. Math. Phys. 133 (1990), no. 1, 53–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement